Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The inverse limit and first derived functor, a short exact sequence


Author: Gerald Lieberman
Journal: Proc. Amer. Math. Soc. 46 (1974), 106-110
MSC: Primary 55E05; Secondary 55D15
DOI: https://doi.org/10.1090/S0002-9939-1974-0353310-5
MathSciNet review: 0353310
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper provides a new topological proof that a certain sequence involving the inverse limit and first derived functor is short exact.


References [Enhancements On Off] (What's this?)

  • [1] M. G. Barratt and J. H. C. Whitehead, The first nonvanishing group of an $ (n + 1)$-ad, Proc. London Math. Soc. (3) 6 (1956), 417-439. MR 19, 52. MR 0085509 (19:52c)
  • [2] B. Eckmann and P. J. Hilton, Unions and intersections in homotopy theory, Comment. Math. Helv. 38 (1964), 293-307. MR 29 #5247. MR 0167982 (29:5247)
  • [3] B. I. Gray, Spaces of the same $ n$-type, for all $ n$, Topology 5 (1966), 241-243. MR 33 #4929. MR 0196743 (33:4929)
  • [4] J. Milnor, On axiomatic homology theory, Pacific J. Math. 12 (1962), 337-341. MR 28 #2544. MR 0159327 (28:2544)
  • [5] J. Stasheff, $ H$-spaces from a homotopy point of view, Lecture Notes in Math., vol. 161, Springer-Verlag, Berlin and New York, 1970. MR 42 #5261. MR 0270372 (42:5261)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55E05, 55D15

Retrieve articles in all journals with MSC: 55E05, 55D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0353310-5
Keywords: Inverse limit, first derived functor, homotopy classes of maps, $ H$-spaces
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society